I've been wondering about this recently. It's important to note that I am in limbo, and have not been dx with Lupus at this time.
I have endometriosis, and have been scheduled for a hysterectomy. In the mean time, my gyno put me on a BC pill to help relieve the symptoms, and reduce the size of my clotting.
I've had pretty bad side-effects from the BC. It seems to have triggered my symptoms that started my Lupus journey in the first place. I have calls into both my rheumy and my gyno about these issues, but have not heard back from either one yet.
It's also important to note that I was given a steroid shot July 16th, and it could be that it's worn off, and that is why my symptoms have returned, but there were more side effects than just my usual ones.
My vision became very blurry - worse than normal, and I became more sun/light sensitive than normal. My joints ache worse than usual too, and my confusion was really bad. I am curious what your doc says about this, and I will share what mine says too.
Osteoarthritis, bursitis, Cervical Disc Disease - pinched nerves, Raynaud's, migraines, severe anemia, severe allergies, anxiety & PTSD